Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 203, NWS Atlanta, GA

December 3, 2009Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 3, 2009, 4:04 AM EST for Barrow County, Jackson County, Georgia. It took effect at Dec 3, 2009, 9:15 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2009, 4:04 AM EST (09:04 UTC)
In effect from
Dec 3, 2009, 9:15 AM EST
Expired
Dec 3, 2009, 4:53 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River near Arcade (ACDG1).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 030904
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 AM EST THU DEC 03 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC013-157-032304-
/O.NEW.KFFC.FL.W.0203.091203T1415Z-091204T0152Z/
/ACDG1.1.ER.091203T1415Z.091203T1800Z.091203T1952Z.NO/
404 AM EST THU DEC 03 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 345 AM THURSDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 16.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE 
  LAND AND A FEW DIRT ACCESS ROADS OCCURS.

  

$$
2 follow-up statements
000 
WGUS82 KFFC 031614
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EST THU DEC 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES...

  FALLING CREEK NEAR EAST JULIETTE  AFFECTING JONES COUNTY...

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES.

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES... 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES... 

  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES... 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES... 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES... 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES ...

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES.

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC117-121-040614-
/O.EXT.KFFC.FL.W.0190.000000T0000Z-091204T1800Z/
/APHG1.1.ER.091202T1710Z.091203T1530Z.091204T1200Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA..
* UNTIL FRIDAY AFTERNOON. 
* AT 10 AM THURSDAY THE STAGE WAS 8.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 8 FEET...MINOR FLOODING CONTINUES. ALPHARETTA GREENWAY BEGINS 
  FLOODING AND RESULTS IN RESIDENTS NOT BEING ABLE TO USE WALKING AND
  BIKING PATHS. DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO PARK NEAR 
  ROSWELL AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD.
  

$$

GAC067-097-040614-
/O.EXT.KFFC.FL.W.0196.091204T0000Z-091204T1400Z/
/AUSG1.1.ER.091204T0000Z.091204T0600Z.091204T0800Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL...
* UNTIL FRIDAY MORNING.
* AT 10 AM THURSDAY THE STAGE WAS 8.7 FEET...AND RISING.
* NMINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.
  

$$

GAC079-263-269-293-040614-
/O.EXT.KFFC.FL.W.0198.000000T0000Z-091204T2212Z/
/CLUG1.1.ER.091202T2222Z.091203T0830Z.091204T1612Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19...
* UNTIL FRIDAY AFTERNOON. 
* AT 10 AM THURSDAY THE STAGE WAS 21.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
  

$$

GAC217-247-040613-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-091204T0712Z/
/MYRG1.1.ER.091203T1645Z.091203T1800Z.091204T0112Z.UU/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR...
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD..
* FROM LATE THIS MORNING UNTIL LATE TONIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 10.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.1 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.
  

$$

GAC169-031644-
/O.CAN.KFFC.FL.W.0202.000000T0000Z-091203T1614Z/
/FALG1.1.ER.091203T0200Z.091203T0715Z.091203T1327Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FALLING CREEK NEAR EAST JULIETTE. 
* AT 10 AM THURSDAY THE STAGE WAS 12.3 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
  

$$

GAC021-153-169-207-289-040613-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-091207T1017Z/
/MACG1.1.ER.091202T2356Z.091204T1800Z.091207T0417Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON...
* UNTIL LATE SUNDAY NIGHT. 
* AT 11 AM THURSDAY THE STAGE WAS 21 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE 
  MIDNIGHT.
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND.
  

$$

GAC013-157-040000-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/
/ACDG1.1.ER.091203T1800Z.091203T1800Z.091203T1800Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE...
* UNTIL THIS EVENING.
* AT 10 AM THURSDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 16 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATER THIS AFTERNOON.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE 
  LAND AND A FEW DIRT ACCESS ROADS OCCURS.
  

$$

GAC059-133-219-040613-
/O.EXT.KFFC.FL.W.0193.000000T0000Z-091206T0630Z/
/PNFG1.1.ER.091202T2136Z.091204T0000Z.091206T0030Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD... 
* UNTIL LATE SATURDAY NIGHT. 
* AT 10 AM THURSDAY THE STAGE WAS 16.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 18 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.
  

$$

GAC045-077-149-031644-
/O.CAN.KFFC.FL.W.0200.000000T0000Z-091204T0136Z/
/WHTG1.1.ER.091203T0733Z.091203T1115Z.091203T1505Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* AT 10 AM THURSDAY THE STAGE WAS 15 FEET...AND FALLING.
* FLOOD STAGE IS 15 FEET. 
* AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. 
  FLOOD WATERS REACH TOP OF BOAT RAMP.
  

$$

GAC105-195-221-031644-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/
/CARG1.1.ER.091203T0219Z.091203T0730Z.091203T1153Z.UU/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BROAD RIVER NEAR CARLTON.
* AT 10 AM THURSDAY THE STAGE WAS 13.5 FEET...AND FALLING.
* FLOOD STAGE IS 15 FEET. 


$$
000 
WGUS82 KFFC 032153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EST THU DEC 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES

  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES



&&

GAC063-113-255-032223-
/O.CAN.KFFC.FL.W.0204.000000T0000Z-091204T0834Z/
/LOVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR LOVEJOY
* AT 3 PM THURSDAY THE STAGE WAS 11.7 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TONIGHT.

$$

GAC067-097-032223-
/O.CAN.KFFC.FL.W.0196.000000T0000Z-091204T1400Z/
/AUSG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* AT 3 PM THURSDAY THE STAGE WAS 8.8 FEET...AND STEADY.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS EXPECTED TO RISE SLOWLY...REACHING 9.2 FEET
  LATE TONIGHT...THEN BEGIN A SLOW FALL.

$$

GAC013-157-032223-
/O.CAN.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/
/ACDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* AT 4 PM THURSDAY THE STAGE WAS 14.4 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TONIGHT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 3, 3:30 AM EST, 34 minutes earlier.

Area forecast discussion, Dec 3, 3:30 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 AM EST THU DEC 3 2009

.SHORT TERM /TODAY THROUGH SATURDAY/...
REGIONAL RADARS AND LATEST SURFACE MAPS SHOW THE INITIAL COLD
FRONT HAS PUSHED OFF THE GA COAST THIS MORNING...TAKING ALL THE
RAIN WITH IT. A SECONDARY COLD FRONT IS FASTLY APPROACHING NW GA
EARLY THIS MORNING. BEHIND THIS FRONT WILL BE A SURGE OF COLD AIR
THAT WILL MAKE FOR COOL...BREEZY CONDITIONS TODAY. THE MAIN FORECAST
CONCERN IN THE SHORT TERM WILL BE RAIN AND/OR SNOW CHANCES FRIDAY
NIGHT-SATURDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE
GULF...BUT THIS TIME TRACKS ACROSS FLORIDA ON SATURDAY. THE GFS
AND ECMWF ARE IN BETTER AGREEMENT THIS RUN... AND SHOW AMPLE MOISTURE
AND RAIN SPREADING UP OVER THE COOL WEDGE OF HIGH PRESSURE NOSING
DOWN FROM THE NE. THE STABLE...COOL RAIN WILL SPREAD IN OVER THE
AREA FRIDAY NIGHT...BECOMING WIDESPREAD BY EARLY SATURDAY MORNING...THEN
LIFTING OFF TO THE NE SATURDAY AFTERNOON AS THE SURFACE LOW TRACKS
UP THE EAST COAST. BOTH NAM AND GFS TEMPERATURE/THICKNESS PROFILES
SUPPORT RAIN CHANGING TO SNOW SOMETIME EARLY SATURDAY MORNING OVER
MAINLY NORTH GA...BUT COULD SEE SOME FLURRIES AS FAR SOUTH AS ATLANTA
BY 6 AM SATURDAY. RELATIVELY WARM WET GROUNDS SUGGEST LITTLE CHANCE
FOR SIGNIFICANT ACCUMULATIONS...BUT WOULD NOT BE SURPRISED TO SEE
AN INCH OR SO IN THE HIGHER ELEVATIONS OF NORTH GEORGIA...MAINLY
ON ELEVATED OR GRASSY SURFACES. IT APPEARS TEMPERATURES WILL WARM
ENOUGH TO ALLOW SATURDAY MORNING SNOW TO TURN BACK TO RAIN BY
NOONISH...BEFORE PULLING OFF TO THE NE LATER SATURDAY AFTERNOON.
FOR NOW...WILL CONTINUE TO WORD FOR RAIN OR SNOW IN THE NORTH GA
ZONES...SINCE IT SHOULD START OUT AS RAIN...TURN TO SNOW...THEN
POSSIBLY BACK TO RAIN BEFORE ITS ALL OVER. OVERALL...EXPECT RAINFALL
AMOUNTS FOR THE EVENT TO AVERAGE FROM MAYBE 1/2 INCH NORTH TO AN
INCH OR LESS CENTRAL AND SOUTH...SO NO FLOOD PROBLEMS ARE EXPECTED
AT THIS TIME. MAV AND MET GUIDANCE NUMBERS ARE CLOSE...SO USED A
BLEND THROUGH THE SHORT TERM.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
EXPECT DRY CONDITIONS FOR SUNDAY AS HIGH PRESSURE TRACKS EASTWARD
ACROSS THE TN VALLEY. A WEAK FRONTAL BOUNDARY SLIPS INTO NW GA LATE
ON MONDAY...BRINGING RAIN CHANCES BACK TO THE FORECAST BY MONDAY
AFTERNOON. THE GREATER RAIN CHANCES WILL BE TUESDAY- WEDNESDAY AS
A LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS BY EARLY
TUESDAY...THEN TRACKS ACROSS THE TN AND OHIO VALLEYS THROUGH WEDNESDAY.
THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE STATE ON WEDNESDAY.
AHEAD OF THE COLD FRONT... A WARM SOUTHERLY FLOW AND 50KT LOW LEVEL
JET COULD COMBINE TO SPARK A FEW TSTMS ACROSS THE SOUTHERN REACHES
OF THE FORECAST AREA ON WEDNESDAY. HOWEVER...WILL ONLY MENTION
SHOWERS FOR NOW AS INSTABILITIES ARE MINIMAL...AND ITS TOO FAR OUT
FOR ANY CONFIDENCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  36  50  38  44 /   0   0  10  70  70
ATLANTA         52  36  49  36  42 /   0   0   5  70  70
BLAIRSVILLE     47  34  46  37  37 /   5   0   5  50  70
CARTERSVILLE    51  33  49  34  40 /   0   0   5  50  70
COLUMBUS        57  38  52  40  46 /   0   0  10  70  50
GAINESVILLE     52  37  49  35  40 /   0   0  10  70  70
MACON           61  35  54  41  49 /   0   0  10  70  70
ROME            53  37  51  35  42 /   0   0   5  50  70
PEACHTREE CITY  53  34  49  36  42 /   0   0   5  70  70
VIDALIA         64  40  55  42  51 /   0   0  20  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Dec 2, 10:30 PM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EST WED DEC 2 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 PM EST WED DEC 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
LOW PRESSURE CENTERED OVER THE WESTERN OHIO VALLEY THIS EVENING WILL
CONTINUE MOVING NORTHEAST TONIGHT AS A WARM FRONT OVER NORTH GEORGIA
LIFTS SLOWLY NORTH. A COLD FRONT WAS SWEEPING INTO WESTERN GEORGIA
THIS EVENING...AND WILL CONTINUE MOVING ACROSS THE STATE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Dec 2, 10:49 PM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND DMG 2 NW MACON              32.86N 83.68W
12/02/2009                   BIBB               GA   COUNTY OFFICIAL

            POWER LINES DOWN ON AYERS ROAD.

0120 PM     TSTM WND DMG     5 SE FORSYTH            32.98N 83.88W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
            OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
            TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
            WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
            ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
            CALLAWAY ROAD.

0130 PM     TSTM WND DMG     2 E JULIETTE            33.11N 83.77W
12/02/2009                   JONES              GA   EMERGENCY MNGR

            POSSIBLE TORNADO. SOME TREES AND POWER LINES DOWN EAST OF
            JULIETTE.

0134 PM     TSTM WND DMG     10 S MONTICELLO         33.16N 83.69W
12/02/2009                   JASPER             GA   COUNTY OFFICIAL

            POSSIBLE TORNADO. TREES DOWN ALONG HWY 11 SOUTH,
            FULLERTON PHILLIPS, AND WENUT. TOTAL NUMBER UNKNOWN AT
            THIS TIME.

0230 PM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            TWO TREES DOWN IN LEXINGTON.

0230 PM     TSTM WND DMG     PHILOMATH               33.73N 82.99W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            ONE TREE DOWN.

0300 PM     FLOOD            3 E FORSYTH             33.03N 83.89W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.

&&

SLAMBACK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 8:56 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard14 hr
Dec 2, 9:11 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe14 hr
Dec 2, 10:27 PM ESTRiver Flood WarningFFCJones13 hr
Dec 3, 11:01 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding6 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.